# SDR SWAA2022021669136

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 27,843 hours, 16,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOOR STA 344 TO 360 BL 0 WL 208 INTERCOSTAL IS CRACKED IN 2 PLACES / REMOVED CRACKED AT PASSENGER CABIN FWD WET AREA. FLOOR STA 364 TO 360BL 0 WL 208 AND REPLACED WITH NEW P/N 141A 5610V23 IAW SRM 51-40-02; AND SRM 51-40-05 DWG 161A5400 REV- ATAG # WN9390
